BOARD OF COMMISSIONERS' AGENDA

Public Service Bldg.          125 East 8th Avenue               Eugene, OR  97401             Phone:  682-4203

Legend: PM- Previous Material
# - Sign-up Sheets Available at Entrance
NBA- Notice of Board Action
TDD services at (541) 682-3995

The meeting location is wheelchair-accessible. Anyone needing special accommodations (hearing impaired, language translation, chemical sensitivity needs, etc.), please make your request at least 48 hours prior to the meeting.

Note: Some (View Material) is in PDF format.  To view PDF (Adobe Acrobat) documents, you need the free reader. If you don't have it, click here to download FREE! Absolutely no obligation!:
or, if you want to read how to install first before you go to ADOBE, click here!

NOW AVAILABLE:  Webcasts to view Board Meetings from your computer.  Click here to go to webcasts!
Find out about more Lane County events at www.lanecounty.org/Calendar


 

TUESDAY, AUGUST 17, 2010 - FINANCIAL STABILIZATION SUMMIT I

8:00 a.m. (Lane Community College, Center for Meeting/Learning, 4000 E. 30th Ave., Eugene)

 

I.          Call to Order. (Bill Fleenor, Chair) (10 minutes)

8:00 a.m.

·                    Overview

·                    Self Introductions of Participants

II.         Introductory Comments by Commissioners (2 minutes each)

8:10 a.m.

 

III.       Introductory Comments by Invited RSVP Legislators or their Representatives. (10 minutes)

8:20 a.m.

·                    Pete Sorenson

·                    Bill Dwyer

·                    Faye Stewart

·                    Rob Handy

 

IV.       O&C Lands and Federal Forest Payments – Past, Current and Future:  Jeff Spartz, County Administrator, Alex Cuyler, Intergovernmental Affairs (20 minute presentation) (Questions and answers for each presentation will take place during ‘Discussion Agenda Item VIII’).

8:30 a.m.

 

V.        Property Tax Revenue - Past, Current and Future. (Assessor Anette Spickard) (15 minutes)

9:05 a.m.

 

15 Minute Break (Time Certain Return)

9:05 a.m.

 

VI.       Cost Drivers and Revenue Enhancements and Cost Control Opportunities?  (Madilyn Zike, HR Director, Jeff Spartz) (20 minutes)

9:20 a.m.

 

VII.      Financial Considerations – Past, Current and Future Budgets. (Christine Moody, Budget and Financial Planning Manager) (30 minutes)

9:40 a.m.

 

VIII.     Discussion:  Bill Fleenor, Chair (40 minutes) (please, 2 minute limit on each question and answer)

·                    Do we agree we have a problem – if so, is it a revenue shortfall or excess costs?

·                    What is the extent of the problem - how much money, over what period of time?

·                    When should problem be addressed - immediately, soon, next year or later?

·                    How should problem be solved – generate more revenue or reduce expenditures?

·                     What is the next move?

10:10 a.m.

 

IX.       Comments by Union Leadership: (25 minutes)

10:50 a.m.

 

X.        Concluding Remarks by Commissioners: (2 minutes each)

11:15 a.m.

 

XI.       Assignments. (Bill Fleenor)

11:25 a.m.

 

XII.      Recess

11:30 a.m.

 

 _____________________________________________________________________________

 

TUESDAY, AUGUST 17, 2010 - CHARNELTON BUILDING GRAND OPENING

12:00 noon - 1:00 p.m.   ( 151 W. 7th Avenue , Eugene )

 _____________________________________________________________________________

 

TUESDAY, AUGUST 17, 2010 - REGULAR MEETING

2:00 p.m.                 (Board of Commissioners’ Conference Room)

 

1.         PUBLIC WORKS

 

a.                   STATUS REPORT/Work Group for Lane Code/Manual/Comp Plan Revisions. (Matt Laird, Land Management Manager; Lane Land Use Code Work Group) (estimated 30 minutes)

2.         EXECUTIVE SESSION as per ORS 192.660

(Commissioners' Conference Room)

 

3.         OTHER BUSINESS

 

*NOTE:  Estimated Times

 

 _____________________________________________________________________________

 

WEDNESDAY, AUGUST 18, 2010 -  REGULAR MEETING

9:00 a.m.  ( Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

1.         ADJUSTMENTS TO THE AGENDA

9:00 a.m. estimated time

 

2.         PUBLIC COMMENTS #

9:05 a.m. estimated time

 

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

3.         COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

9:35 a.m. estimated time

 

4.         EMERGENCY BUSINESS

9:45 a.m. estimated time

5.         CONSENT CALENDAR

9:50 a.m. estimated time

(All items listed here are considered to be routine by the Board of Commissioners and will be enacted by one motion in the form listed below.  There will be no separate discussion of these items.  If discussion is desired, that item will be removed from the Consent Calendar and will be considered separately.)

 

BEGINNING OF CONSENT CALENDAR * * * * (estimated 2 minutes)

A.        Approval of Minutes

B.         County Administration

1)         ORDER 10-8-18 -1/In the Matter of Delegating Authority to the County Administrator to Sign Nine Routine Contracts and Amendments. (Jeff Spartz, County Administrator) View Material

2)         ORDER 10-8-18 -2/In the Matter of Approving a Letter in Support of a Title II Application for Port of Coos Bay. (Alex Cuyler, Intergovernmental Relations Manager.

C.        Human Resources

1)         ORDER 10-8-18 -3/In the Matter of Amending the Beecher Carlson Insurance Agency LLC Contract for an Additional Three Years with a Total Cost of $70,472.00. (Annette Scarle, Program Supervisor) View Material

D.        Management Services

1)         ORDER 10-8-18 -4/In the Matter of Award of LCP 2010-06 for Construction Contractor Services for $585,400 to McKenzie Commercial Contractors. (David Suchart, Management Services Director) View Material

2)         ORDER 10-8-18-5/In the Matter of Approving an Intergovernmental Agreement with the State of Oregon for Improvements to be made to the Lane County Courthouse. (David Suchart, Management Services Director) View Material

E.         Public Works

1)         ORDER 10-8-18 -6/In the Matter of Awarding a Three-Year Requirements Contract to “Tyree Oil, Inc” for the Purchase of Bulk Fuel and Fuel Delivery Services as Specified, Contract RFP 10/11 FS-03. (Michael Johns, Fleet Manager) View Material

F.         Youth Services

1)         ORDER 10-8-18 -7/In the Matter of Appropriating 1.5 FTE Temporary Positions to the Youth Services MLK Education Center, Fund 260. (Lynne Schroeder, Assistant Director, Youth Services) View Material

END OF CONSENT CALENDAR * * * *

 

WEDNESDAY, AUGUST 18, 2010 - REGULAR MEETING

 

6.         COMMISSIONERS’ BUSINESS

a.         ORDER 10-8-18-8/In the Matter of Supporting SB 1059 and HB 2001 for Greenhouse Gas Emissions Reduction. (Commissioner Bill Fleenor) (estimated 5 minute presentation, 10 minutes Q&A) View Material

9:55 a.m. estimated time

 

7.         COUNTY COUNSEL

 

a.         Announcements

10:10 a.m. estimated time

 

8.        COUNTY ADMINISTRATION

           

a.         Announcements

10:15 a.m. estimated time

 

9.         PUBLIC WORKS

 

a.         ORDER 10-8-18-10/In the Matter of Authorizing the County Administrator to Execute a Contract for Grant Writing Services, for a Tiger II Application Proposing to do Corridor Planning for Territorial Highway, and Providing a Letter of Support. (Celia Barry, Transportation Planning Manager) (estimated 10 minutes) View Material

10:20 a.m. estimated time

 

b.         DISCUSSION AND POSSIBLE ORDER 10-6-23 -15 Proposing Bylaws for an Area Commission on Transportation (ACT) for Lane County. (Celia Barry, Transportation Planning & Traffic Manager; Rob Zako, Project Manager) (estimated 60 minutes)

10:30 a.m. estimated time  Act Memo Act Supplemental #1 Act Supplemental #2 Act Supplemental #3 Act Supplemental #4 Act Supplemental #5

 

10.       COMMISSIONERS' ANNOUNCEMENTS

11:30 a.m. estimated time

 

11.       EXECUTIVE SESSION as per ORS 192.660

(Commissioners' Conference Room)

 

Noon – 1:30 p.m. (recess)

 

1:30 p.m.               (Harris Hall)

 

12.       PUBLIC HEARINGS

a.         SECOND READING AND PUBLIC HEARING/Ordinance No. 6-10/In the Matter of Amending Chapters 13, 14, and 16 Of Lane Code to Add and Revise Definitions and Other Provisions to Be Consistent with Oregon Revised Statutes and Oregon Administrative Rules and to Make Certain Correction and Clarification Revisions (LC 13.010, 14.015, 14.050, 14.170, 16.090, 16.210, 16.211, 16.212, 16.213, 16.214, 16.233, 16.238, 16.243, 16.246, 16.250, 16.252, 16.258, 16.264, 16.290, 16.292) (File No. Pa 10-5133 and PA 10-5259). (NBA & 8/3/10) (Stephanie Schulz, Planner and Rafael Sebba, Associate Planner) (estimated 15 minutes)

b.         EIGHTH READING/PUBLIC HEARING/Ordinance No. PA 1260/In the Matter of Amending the Eugene-Springfield Metropolitan Area General Plan (Metro Plan) Consistent With Policy G.3 In Chapter III, Section G, Public Facilities and  Services Element; Amending Table 6, Table 18, Table 19, Map 3 and Map 8 of the Public Facilities and Services Plan (PFSP); and Adopting Savings and Severability Clauses (Metro Plan Amendment) (Applicant; Springfield) (NBA & PM 7/8/09 ;7/22/09, 8/5/09 , 8/26/09 , 10/20/09 , 11/4/09 , & 2/3/10 ). (Stephanie Schulz, Planner & Bill Morgan, County Engineer) (estimated 30 minutes) View Material

c.         PUBLIC HEARING AND ORDER 10-8-18-9/In the Matter of Legalizing a Portion of Hamm Road (County Road Number 715 1/2), Located in Sections 15 and 16, Township 19 South, Range 4 West of the Willamette Meridian and Adopting Findings of Fact (19-04-15 & 16) (NBA & PM 7/17/10 ). (Mike Jackson, County Surveyor & Bill Morgan, County Engineer) (estimated 15 minutes) View Material

d.         THIRD READING AND DISCUSSION/Ordinance PA 1272/In the Matter of Amending the Eugene-Springfield Metropolitan Area Transportation Plan (TransPlan) to Adjust the Planning Period from Year 2015 to Year 2027, to Remove Completed Projects from the Project Lists, to make Related Amendments to the Eugene-Springfield Metropolitan Area General Plan , and Adopting a Severability Clause. (NBA & PM 6/17/2010 & 7/7/10). (Celia Barry, Transportation Planning Manager) View Material View Material View Material

e.         PUBLIC HEARING AND ACTION/In the Matter of Holding a Public Hearing on the Request to Annex Territory, Identified as Map 18-05-06-30 Tax Lot 1805, to the Emerald People’s Utility District Under ORS 261.045 and 261.171 and Referring the Matter for a Special Election on November 2, 2010, General Election (File No. PU EP – 2010 ANX-2). (Andy Clark, Assistant County Counsel)

3:15 p.m. estimated time

 

13.       REVIEW ASSIGNMENTS

3:20 p.m. estimated time

 

14.       EXECUTIVE SESSION as per ORS 192.660

            (Commissioners' Conference Room)

3:25 p.m. estimated time

 

15.       OTHER BUSINESS

 

*NOTE:  Estimated Times

 

_____________________________________________________________________________

 

THURSDAY, AUGUST 19, 2010 - PIE AND ICE CREAM SOCIAL

(10:30 a.m. - 12:00 Noon)  ( Lane County Fairgrounds)

 

Lane County Board of Commissioners will serve pie and ice cream to seniors at the Fair.

 

*NOTE:  Estimated Times

 

_____________________________________________________________________________

NOTE:            Next scheduled Board of Commissioners' Meeting Tuesday, August 24 and/or Wednesday, August 25, 2010 .